# SDR HEEA063215

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23046020
- Condition: Vibrating
- Location: Starter/Gen
- Part time: 12,754 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQUENCY VIBRATION FELT IN AIRFRAME WITH GENERATOR TURNED ON.
